I have been taking Prozac 40mg for 6 months. While it has helped with my depression, I still have terrible anxiety. I also take Geodon 180mg and Ativan 1mg 3 times a day. Has anyone experienced increased anxiety on Prozac? Should I ask my doc to change my medicine? Or increase the Ativan to 2mg 3 times a day? I also struggle with horrible intrusive thoughts daily. Any advice would be greatly appreciated. Thank you.
When I first started taking Prozac my anxiety got worse but eventually went away. Geodon caused me to have anxiety real bad. I stopped talking it. If you've been on these meds for awhile and still have anxiety or if it's getting worse then you definitely need to talk to your doctor. I hope you find the right medicine to help you. Pepper
I personally don't like benzodiazepines but they have helped me in the past. Have you tried valium or zanax? Those kind to meds help with immediate relief. I don't take anything for my anxiety. I try extremely hard to deal with anxiety. It's a harder task than I thought. I really hope you find a med that will help you. Pepper
Rocky, we are all here for each other. Anytime of day or night. I like this support group. It helps me with a lot of problems. When I'm feeling like I can't go on or my anxiety and depression is bad I get on here and read other peoples problems. It makes me feel like my problems are not so bad. I'm glad I can help you in any way. We're all in this together. Pepper
Yes Rocky; And Pepper has given great answers this is very common for some people please talk to the doctor you may need to change the prozac. or and Increase the Ativan but alot of doctors don't like to put you on that high of dose.Have a good day and Call your Doctor Monday. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 2 answers
I have been on Prozac for 9 yrs straight. 80mg daily. Can this drug become ineffective after this t?
Posted 4 Jun 2010 • 3 answers
Posted 19 Feb 2012 • 9 answers
Posted 26 Apr 2014 • 6 answers
Posted 10 Dec 2015 • 0 answers